Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function


Authors: Andrés Cruz and Javier Sesma
Journal: Math. Comp. 35 (1980), 1317-1324
MSC: Primary 33A40; Secondary 65H05
DOI: https://doi.org/10.1090/S0025-5718-1980-0583509-5
MathSciNet review: 583509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function

$\displaystyle z{J\prime_v}(z)/{J_v}(z),$

for complex variable z and real order v, are investigated. Special attention is paid to the location of saddle points and their trajectories as v varies.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40, 65H05

Retrieve articles in all journals with MSC: 33A40, 65H05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0583509-5
Keywords: Cylindrical Bessel functions, modulus and phase of the reduced logarithmic derivative, quantum potential scattering
Article copyright: © Copyright 1980 American Mathematical Society